RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 76, Issue 1  


Chattering regimes and Lagrangian manifolds in problems with phase constraints
V. F. Borisov, V. V. Gael, M. I. Zelikin
3
Asymptotic properties of quantum dynamics in bounded domains at various time scales
I. V. Volovich, A. S. Trushechkin
43
Behaviour at infinity of solutions of twisted convolution equations
V. V. Volchkov, Vit. V. Volchkov
85
Piecewise-smooth circle homeomorphisms with several break points
A. A. Dzhalilov, D. Mayer, U. A. Safarov
101
Cohomology of real three-dimensional triquadrics
V. A. Krasnov
121
Oscillation and wandering characteristics of solutions of a linear differential system
I. N. Sergeev
149
On a class of integral equations of Urysohn type with strong non-linearity
Kh. A. Khachatryan
173
On the blow-up of a solution of a non-local system of equations of hydrodynamic type
E. V. Yushkov
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020